U.S. doctors online nowAsk doctors free
WI
A member asked about a 47-year-old male:

What would happen if a person took 11 clonazepam at .5 mg all at once?

2 doctor answers5 doctors weighed in
Dr. Thomas Wright
Phlebology 30 years experience
Overdose: This is a an overdose of medication. You /this person should be evaluated and monitored for a sedative overdose . Go to an er!
Dr. Steven Reidbord
Psychiatry 37 years experience
Sedated, maybe worse: 5.5 mg of Clonazepam is an overdose for almost anyone, & would likely result in deep sedation (unconsciousness) for a number of hours, & possibly respiratory depression. While not likely to be lethal, it could be. In an emergency room, the patient's stomach would be lavaged ("pumped") to remove undigested pills, an antidote given, & a psychiatrist would evaluate the apparent suicide attempt.

Similar questions

A 32-year-old member asked:

What would happen if a person took 27 klonopin (clonazepam) .5 mg?

1 doctor answer3 doctors weighed in
Dr. Marc Zimmermann
Psychiatry 23 years experience
Don't know.: This is more than six times the recommended upper dose. It likely will not be fatal, but it is definitely not a good idea.
Dr. Donald Jacobson
A Verified Doctor commented
A US doctor answered Learn more
For seizures it is approved in doses up to 20 mg per day, more than you took. But you are going to be tired, staggering, experience spaciness and slurred speech. Don't drive for several days. Then, in the future take the medication as prescribed.
Aug 31, 2013
Last updated Dec 30, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.